# SDR UPS803803

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Condition: Discharged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND IN ONTARIO, MAINTENANCE FOUND BATTERY WOULD LIGHT EMERGENCY LIGHT FOR A FEW SECONDS THEN LIGHTS WOULD GO DEAD.  REPLACED BATTERY PACK.
